# SDR MWEA98723

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Cargoway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO DOOR HANDLE RECESS PAN WAS FOUND DAMAGED.  REMOVED AND REPLACED PAN USING APPROVED DATA.
